Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The canonical embedding of an unramified morphism in an étale morphism
Department of Mathematics, University of California, Berkeley.ORCID iD: 0000-0003-2505-6417
2011 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 268, no 3-4, 707-723 p.Article in journal (Refereed) Published
Abstract [en]

We show that every unramified morphism XY has a canonical and universal factorization XEY where the first morphism is a closed embedding and the second is étale (but not separated).

Place, publisher, year, edition, pages
Berlin: Springer, 2011. Vol. 268, no 3-4, 707-723 p.
Keyword [en]
Unramified – étale – étale envelope – Stack
National Category
Geometry
Identifiers
URN: urn:nbn:se:kth:diva-66555DOI: 10.1007/s00209-010-0691-8ISI: 000292684500005OAI: oai:DiVA.org:kth-66555DiVA: diva2:484303
Note
QC 20120127Available from: 2012-01-26 Created: 2012-01-26 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Rydh, David

Search in DiVA

By author/editor
Rydh, David
In the same journal
Mathematische Zeitschrift
Geometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 51 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf